# SDR ASAA201912041498

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,648 hours, 14,275 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Hf 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, HF 1 SHOWS FAIL IN BOTH WINDOWS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806. NO PREVIOUS HISTORY. GROUND VERIFICATION TEST NORMAL.
